Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What is IBS ? Can mebervine be taken to treat it and what are its side-effects ?

hello, i was told that i had ibs and was given mebervine on monday, i had cramps, trapped wind and bloating . i now have a few minor cramps feel like i need to go to the toilet all the time especially when i eat and have trapped wind i take 1 x 135mg mebervine three times a day, the trapped wind is very painful, is there anything i can try to stop this or do i need to give the tablets a little more time i have only been on them 2 full days
Asked On : Thu, 17 Mar 2011
Answers:  2 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Welcome to Healthcare Magic Forum.
You are on correct medications for IBS. Just take the drug regularly as prescribed by your Doctor and go for regular follow up. Your symptoms will gradually subside. Take Care.
Answered: Thu, 17 Mar 2011
I find this answer helpful
  User's Response
would taking paracetamol help?
Answered: Thu, 17 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor